Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Estimates of the remainder in formulas for the asymptotic behavior of the spectrum for linear operator bundles

  • 37 Accesses

  • 4 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    M. Sh. Birman and M. Z. Solomyak, Mathematical Analysis [in Russian], Vol. 14, Itogi Nauki i Tekhniki (1977), pp. 5–58.

  2. 2.

    G. Metivier, Bull. Soc. Math. France, Mem. Nos. 51–52, 125–219 (1977).

  3. 3.

    L. Boutet de Monvel, Acta Math.,126, 11–51 (1971).

  4. 4.

    G. Grubb, Sem. Goulaonic-Schwartz, (1978–1979).

  5. 5.

    A. A. Laptev, Candidate's Dissertation, Physicomathematical Sciences, Leningrad State Univ. (1978).

  6. 6.

    A. A. Gol'denveizer, V. B. Lidskii, and P. E. Tovstik, Free Oscillations of Thin Elastic Shells [in Russian], Nauka, Moscow (1979).

  7. 7.

    S. Z. Levendorskii, Dep. 5830-81 (1981).

Download references

Additional information

Leningrad State University. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 17, No. 2, pp. 80–81, April–June, 1983.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kozlov, V.A. Estimates of the remainder in formulas for the asymptotic behavior of the spectrum for linear operator bundles. Funct Anal Its Appl 17, 147–149 (1983). https://doi.org/10.1007/BF01083145

Download citation

Keywords

  • Functional Analysis
  • Asymptotic Behavior
  • Linear Operator
  • Operator Bundle